MathSciNet Relay Station
MathSciNet bibliographic data
MR518046 14D15 (12H05)
Emsalem, Jacques Géométrie des points épais. (French) Bull. Soc. Math. France 106 (1978), no. 4, 399–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement